Weakly Nonlinear Fredholm Integral Equations with Degenerate Kernel in Banach Spaces
AbstractWe consider weakly nonlinear Fredholm integral equations with degenerate kernel in Banach spaces and establish a necessary condition and sufficient conditions for the existence of solutions of equations of this kind. The convergent iterative procedures are proposed for the construction either of a single solution or of at least one possible solution.
How to Cite
ZhuravlyovV. Р. “Weakly Nonlinear Fredholm Integral Equations With Degenerate Kernel in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 11, Nov. 2015, pp. 1477-90, https://umj.imath.kiev.ua/index.php/umj/article/view/2083.